Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 63, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 14, 2019, 7:37 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2019, 7:37 PM EDT (23:37 UTC)
- Expired
- Jun 15, 2019, 4:46 PM EDT
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
947 WHUS71 KBUF 142337 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 737 PM EDT Fri Jun 14 2019 LOZ030-150745- /O.NEW.KBUF.SC.Y.0063.190614T2337Z-190615T2100Z/ Lower Niagara River- 737 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until 5 PM EDT Saturday. * WINDS...Southwest 15 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-150745- /O.EXT.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 737 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-150745- /O.EXT.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Upper Niagara River and Buffalo Harbor- 737 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-043-150745- /O.EXT.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 737 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ044-045-150200- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190615T0200Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 737 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...West 10 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
4 follow-up statements
078 WHUS71 KBUF 150156 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 956 PM EDT Fri Jun 14 2019 LOZ044-045-150300- /O.CAN.KBUF.SC.Y.0062.000000T0000Z-190615T0200Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 956 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LEZ040-041-151000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 956 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ030-151000- /O.CON.KBUF.SC.Y.0063.000000T0000Z-190615T2100Z/ Lower Niagara River- 956 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-151000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Upper Niagara River and Buffalo Harbor- 956 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-043-151000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 956 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...Southwest 15 to 20 knots. * WAVES...3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
093 WHUS71 KBUF 150800 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 400 AM EDT Sat Jun 15 2019 SLZ022-024-151600- /O.EXB.KBUF.SC.Y.0062.190615T1400Z-190616T0000Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 400 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 10 AM this morning to 8 PM EDT this evening. * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ030-151600- /O.EXT.KBUF.SC.Y.0063.000000T0000Z-190616T0000Z/ Lower Niagara River- 400 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-151600- /O.EXT.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Upper Niagara River and Buffalo Harbor- 400 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-151600- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 400 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...Southwest 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-043-151600- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 400 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
146 WHUS71 KBUF 151348 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 948 AM EDT Sat Jun 15 2019 LEZ040-041-152100- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 948 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...Southwest 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ030-152200- /O.CON.KBUF.SC.Y.0063.000000T0000Z-190616T0000Z/ Lower Niagara River- 948 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-152200- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Upper Niagara River and Buffalo Harbor- 948 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-043-152200- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 948 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ SLZ022-024-152200- /O.CON.KBUF.SC.Y.0062.190615T1400Z-190616T0000Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 948 AM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
066 WHUS71 KBUF 152046 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 446 PM EDT Sat Jun 15 2019 LOZ030-152200- /O.CAN.KBUF.SC.Y.0063.000000T0000Z-190616T0000Z/ Lower Niagara River- 446 PM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LEZ040-041-152200- /O.CAN.KBUF.SC.Y.0062.000000T0000Z-190615T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 446 PM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LEZ020-SLZ022-024-152200- /O.CAN.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Upper Niagara River and Buffalo Harbor- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 446 PM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ042-043-160000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-190616T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 446 PM EDT Sat Jun 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 20 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 4:03 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 14, 4:03 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
403 PM EDT Fri Jun 14 2019
.SYNOPSIS...
Low pressure bringing gusty winds to region this afternoon is slowly
unraveling over Quebec this afternoon. Clouds and a few showers over
the North Country will give way to dry weather tonight, but this dry
weather won't last, as a frontal boundary over the central portion
of the country will slowly move across the region Saturday night
into Sunday, then lingers just south of New York into early next
week. It is possible the front may end up just south enough by
the middle of the week to give us a period of some welcome dry
weather.
&&
.NEAR TERM /THROUGH SATURDAY/...
Main upper level trough over northern Ontario slides across Quebec
late Saturday while primary sfc front reaches just west of western
New York by late Saturday afternoon. Higher clouds will move in
quickly this evening ahead of an area of strong theta-e advection
currently driving showers and a few rumbles of thunder across the
Upper Great Lakes, as far east as northern lower Michigan. Appears
that most of the forcing driving those rain showers misses the bulk
of the forecast area tonight to the north, though a few light
showers may clip locations along and to the east of Lake Ontario
overnight.
On Saturday, expect showers to increase more in the afternoon over
western New York as frontal boundary draws close and area of theta-e
advection driving the showers over the mid Mississippi River Valley
moves in during the afternoon. Based on sfc based/ML CAPES, even
though pops ramp up to likely, think any thunder remains south and
west of western New York through the afternoon. Will be breezy again
(gusts to 30-35 mph) though thickening clouds will cut down on the
mixing compared to what occurred today. Highs will reach the low 70s
toward the Finger Lakes and to the east of Lake Ontario, but should
stay in the mid to upper 60s over western New York with earlier
arrival of thicker cloud cover.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
A nearly stacked low pressure system in northern Quebec will sit and
spin Saturday night. An associated cold front will slowly move
southward across Ontario reaching the international border by late
Saturday night. The airmass will become saturated with higher
dewpoints moving into western NY Saturday night and showers are
expected overnight as the front approaches the region. The front
will sag southward across Lake Ontario and north central NY Sunday
morning and become west to east oriented by afternoon. Multiple
rounds of showers and a few thunderstorms are possible across
western NY Sunday. There are drastic differences in 12z model
guidance with the timing of low pressure centers moving along the
front. Kept higher chances of showers mainly south of Interstate 90
through the day on Sunday but there is a chance that a break happens
and the daytime period may be fairly dry. There is a concern that
parts of western NY, especially the western Southern Tier will be in
a favorable position for several rounds of rainfall Sunday. Either
way, the boundary will act as a constant forcing mechanism so
showers are likely. Warmer temperatures and dewpoints will result in
some instability south of the boundary. At this time, east of Lake
Ontario and the southern shore of Lake Ontario looks fairly dry.
Rainfall amounts will range from little to nothing near Lake Ontario
to 0.5-1.0 inches across the NY/PA border. Temperatures will range
from the upper 50's to low 60's Saturday night to the low 70's
Sunday.
The front will move to the south Sunday night but moisture will
linger making for a cloudy night. Low temperatures will fall into
the upper 50's to low 60's.
Low pressure and a cold front will move across the region Monday.
Southerly flow and dewpoints rising into the low to mid 60's ahead
of the system will increase the potential for showers and
thunderstorms. Some thunderstorms may have the potential to become
strong across interior NY locations. High temperatures will
rise into the 70's. Dry air will move into the region Monday
night and showers will end from west to east. Low temperatures
will likely fall into the 50's.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Model solutions have been slowly trending wet weather farther
south through the middle portion of next week. In fact, the 12z
versions of the GFS and Canadian keep the area decidedly dry
throughout the midweek period, and even the late-arriving 12z
ECMWF barely clips the Southern Tier with shower chances.
Because of this more suppressed regime in the majority of the
global guidance, PoPs were largely lowered until at least
Thursday, which results in (gasp!) about two days of dry
weather! By Thursday, the best guidance cluster suggests the
next system should approach from the west, so PoPs were again
ramped up into the end of the forecast period.
Temperatures through the extended forecast will start out rather
warm with roughly 13-16C common readings at 850 hPa on the
majority of the models. With abundant sunshine likely for this
period, these values should mix out fairly efficiently due to
the near peak sun strength. The result will be decent run-ups in
temperatures considering we will remain in cyclonic flow aloft
with large scale activity focused to our south. As a result, we
will locally make runs at 80F midweek in interior low spots,
while widespread 70s will be common at least until wet weather
returns late in the week.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
MVFR clouds continue to linger at KART. Rest of sites have become
VFR though. Gusty west winds will continue at all sites, though the
clouds will limit strong winds somewhat at KART. Peak gusts through
late afternoon will be 27-35 kts, strongest at KROC. Some higher
clouds will begin to return this evening, but VFR conditions will
continue into Saturday morning at all the TAF sites. Expect cigs to
deteriorate to MVFR Saturday afternoon into Saturday evening as
shower chances increase at all the TAF sites.
Outlook...
Saturday through Sunday...VFR to MVFR in the afternoon in scattered
showers.
Monday and Tuesday...VFR to MVFR in scattered showers and
thunderstorms.
Wednesday...VFR.
&&
.MARINE...
A slowly weakening area of low pressure over southern Quebec will
support SCA winds and corresponding waves across the lower Great
Lakes region into this evening. Winds will diminish later tonight,
then we could see another round of Small Craft Advisory conditions
on Saturday with sw winds gusting to 20 kts ahead of approaching sfc
trough.
&&
.TIDES/COASTAL FLOODING...
Strong west winds with gusts over 30 mph and resulting high waves on
Lake Ontario gradually subside through the evening as sfc low
over southern Quebec continues to weaken. Winds will be gusty
from the southwest on Saturday, but higher waves should remain
along north shore of Lake Ontario. The Lakeshore flood warning
will continue into this evening as outlined below.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning until 10 PM EDT this evening for
NYZ003>007.
Lakeshore Flood Warning until 5 PM EDT this afternoon for
NYZ001-002.
Beach Hazards Statement until 8 PM EDT this evening for NYZ010-
019-085.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ020-
040-041.
Small Craft Advisory until 6 PM EDT this evening for
LOZ030.
Small Craft Advisory until 8 PM EDT this evening for
LOZ042-043.
Small Craft Advisory until 10 PM EDT this evening for
LOZ044-045.
&&
SYNOPSIS...JLA/Zaff
NEAR TERM...JLA/Zaff
SHORT TERM...HSK
LONG TERM...Fries
AVIATION...JLA
MARINE...JLA/Zaff
TIDES/COASTAL FLOODING...JLAHazardous weather outlook, Jun 14, 7:37 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 737 PM EDT Fri Jun 14 2019 NYZ001-002-008-010>014-019>021-085-152345- Niagara-Orleans-Lewis-Northern Erie-Genesee-Wyoming-Livingston- Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 737 PM EDT Fri Jun 14 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>007-152345- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- 737 PM EDT Fri Jun 14 2019 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-152345- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 737 PM EDT Fri Jun 14 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:31 PM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie | 21 hr |
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.